| Model Number |
M00542751 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code a06 is being used to capture the reportable event of loss of visualization.
Event or Problem Description
It was reported that an exalt model b scope was utilized during a tracheostomy procedure on (b)(6) 2025, for the treatment of an obstructed airway.During the procedure, visualization was lost.The procedure was completed with another exalt model b scope.There was no patient complications reported as a result of the event.